# SDR TWAA9804701

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607TW
- Make and model: Boeing 767231
- Aircraft serial: 22570
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Press Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP16 MAINTENANCE CHECK, FOUND 4 HOLES AND DENTS IN FWD BLKHD OF NOSE WHEEL WELL, 12 TO 14 INCHES RBL AND APPROX 27 TO 30 INCHES UP FROM FUSELAGE SKIN.  STOP DRILLED CRACKS, NDT OK.  INSTALLED DOUBLER SKIN PER TYPICAL WEB REPAIR SRM 51-70-13.  (M)
